# SDR 99ZZZX2543

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1519T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250337
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis Bolt
- Part number: 400692
- Condition: Bent
- Location: Nlg
- Part time: 67 hours
- Component: 9532900
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE HOSE GEAR FAILED DUE TO EXCESS PLAY IN OVERCENTER LINKAGE.  THE EXCESS PLAY WAS FROM A BENT CLEVIS BOLT WHICH INSTALLS THROUGH THE DOWNLOCK LINK ASSY AND THE OVERCENTER LINKAGE.  SUBMITTER STATED THE CLEVIS BOLT WAS MOST LIKELY BENT DUE TO A HARD LANDING WHICH WAS NOT REPORTED.
